# SDR CALA2015030993421

- Difficulty date: March 6, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 70,838 hours, 8,112 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulty
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 LT MED SLIDE, DURING OPERATIONAL CHECK SLIDE DID NOT EXTEND WITHIN ALLOWED TIME.  SLIDE TO BE REPLACED AS PART OF HMV3 VISIT.
